{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,7]],"date-time":"2026-10-07T07:18:05Z","timestamp":1791357485930,"version":"4.3.1"},"reference-count":17,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2017,7,1]],"date-time":"2017-07-01T00:00:00Z","timestamp":1498867200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":["clinicalkey.jp","clinicalkey.com","clinicalkey.es","clinicalkey.com.au","clinicalkey.fr","psychosomaticsjournal.com","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Psychosomatics"],"published-print":{"date-parts":[[2017,7]]},"DOI":"10.1016\/j.psym.2017.02.003","type":"journal-article","created":{"date-parts":[[2017,2,24]],"date-time":"2017-02-24T03:31:59Z","timestamp":1487907119000},"page":"415-420","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":24,"title":["Valproate-Induced Hyperammonemic Encephalopathy in General Hospital Patients With One or More Psychiatric Disorders"],"prefix":"10.1016","volume":"58","author":[{"given":"Chandani","family":"Lewis","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"George E.","family":"Tesar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Roman","family":"Dale","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"6","key":"10.1016\/j.psym.2017.02.003_bib1","doi-asserted-by":"crossref","first-page":"1039","DOI":"10.1185\/03007995.2012.694362","article-title":"Valproate-induced hyperammonemic encephalopathy: a brief review","volume":"28","author":"Lewis","year":"2012","journal-title":"Curr Med Res Opin"},{"issue":"3","key":"10.1016\/j.psym.2017.02.003_bib2","doi-asserted-by":"crossref","first-page":"290","DOI":"10.1016\/j.genhosppsych.2011.12.009","article-title":"Valproate-induced hyperammonemic encephalopathy: an update on risk factors, clinical correlates and management","volume":"34","author":"Chopra","year":"2012","journal-title":"Gen Hosp Psychiatry"},{"issue":"1","key":"10.1016\/j.psym.2017.02.003_bib3","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1111\/j.1600-0404.2006.00655.x","article-title":"Valproate-induced hyperammonemic encephalopathy","volume":"114","author":"Segura-Bruna","year":"2006","journal-title":"Acta Neurol Scand"},{"issue":"4","key":"10.1016\/j.psym.2017.02.003_bib4","doi-asserted-by":"crossref","first-page":"367","DOI":"10.1023\/A:1021918104127","article-title":"Valproate-induced hyperammonemic encephalopathy","volume":"17","author":"Verrotti","year":"2002","journal-title":"Metab Brain Dis"},{"issue":"6","key":"10.1016\/j.psym.2017.02.003_bib5","doi-asserted-by":"crossref","first-page":"330","DOI":"10.1097\/YIC.0b013e3281c61b28","article-title":"Valproate-induced hyperammonaemic encephalopathy: review of 14 cases in the psychiatric setting","volume":"22","author":"Dealberto","year":"2007","journal-title":"Int Clin Psychopharmacol"},{"issue":"6","key":"10.1016\/j.psym.2017.02.003_bib6","doi-asserted-by":"crossref","first-page":"631","DOI":"10.1097\/00004714-200212000-00019","article-title":"Valproate-induced hyperammonaemia","volume":"22","author":"Raja","year":"2002","journal-title":"J Clin Psychopharmacol"},{"issue":"6","key":"10.1016\/j.psym.2017.02.003_bib7","doi-asserted-by":"crossref","first-page":"443","DOI":"10.1016\/j.seizure.2006.05.007","article-title":"Valproic acid induced encephalopathy\u201419 new cases in Germany from 1994 to 2003\u2014a side effect associated to VPA-therapy not only in young children","volume":"15","author":"Gerstner","year":"2006","journal-title":"Seizure"},{"issue":"2","key":"10.1016\/j.psym.2017.02.003_bib8","article-title":"Valproate-related hyperammonemia in older adult psychiatric inpatients","volume":"17","author":"Adler","year":"2015","journal-title":"Prim Care Companion CNS Disord"},{"issue":"11","key":"10.1016\/j.psym.2017.02.003_bib9","first-page":"627","article-title":"Valproate induced non hepatic hyperammonaemic encephalopathy (VNHE)\u2014a study from tertiary care referral university hospital, north India","volume":"58","author":"Mehndiratta","year":"2008","journal-title":"J Pak Med Assoc"},{"issue":"3","key":"10.1016\/j.psym.2017.02.003_bib10","doi-asserted-by":"crossref","first-page":"193","DOI":"10.1002\/hup.575","article-title":"Drug induced encephalopathy in six epileptic patients: topiramate? valproate? or both?","volume":"19","author":"Latour","year":"2004","journal-title":"Hum Psychopharmacol"},{"issue":"1","key":"10.1016\/j.psym.2017.02.003_bib11","doi-asserted-by":"crossref","first-page":"57","DOI":"10.1097\/00004850-200501000-00012","article-title":"Valproic acid-associated hyperammonemic encephalopathy: a case report from the psychiatric setting","volume":"20","author":"Kimmel","year":"2005","journal-title":"Int Clin Psychopharmacol"},{"issue":"6","key":"10.1016\/j.psym.2017.02.003_bib12","doi-asserted-by":"crossref","first-page":"1061","DOI":"10.1016\/j.pnpbp.2004.05.041","article-title":"Encephalopathy and myoclonus triggered by valproic acid","volume":"28","author":"Reif","year":"2004","journal-title":"Prog Neuropsychopharmacol Biol Psychiatry"},{"issue":"3","key":"10.1016\/j.psym.2017.02.003_bib13","doi-asserted-by":"crossref","first-page":"356","DOI":"10.1097\/chi.0b013e31802ed8b2","article-title":"Case report: valproic acid and risperidone treatment leading to development of hyperammonemia and mania","volume":"46","author":"Carlson","year":"2007","journal-title":"J Am Acad Child Adolesc Psychiatry"},{"issue":"7","key":"10.1016\/j.psym.2017.02.003_bib14","doi-asserted-by":"crossref","first-page":"1020","DOI":"10.1176\/ajp.2007.164.7.1020","article-title":"Hyperammonemia due to valproic acid in the psychiatric setting","volume":"164","author":"Carr","year":"2007","journal-title":"Am J Psychiatry"},{"issue":"2","key":"10.1016\/j.psym.2017.02.003_bib15","doi-asserted-by":"crossref","first-page":"101","DOI":"10.1080\/15563650902752376","article-title":"Carnitine in the treatment of valproic acid-induced toxicity","volume":"47","author":"Lheureux","year":"2009","journal-title":"Clin Toxicol"},{"issue":"4","key":"10.1016\/j.psym.2017.02.003_bib16","doi-asserted-by":"crossref","first-page":"376","DOI":"10.1097\/01.jcp.0000168485.76397.5c","article-title":"Acute valproate poisoning: pharmacokinetics, alteration in fatty acid metabolism, and changes during therapy","volume":"25","author":"Eyer","year":"2005","journal-title":"J Clin Psychopharmacol"},{"issue":"8","key":"10.1016\/j.psym.2017.02.003_bib17","doi-asserted-by":"crossref","first-page":"1168","DOI":"10.1176\/ajp.154.8.1168","article-title":"Carnitine for valproic acid-induced hyperammonemia","volume":"154","author":"Raby","year":"1997","journal-title":"Am J Psychiatry"}],"container-title":["Psychosomatics"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0033318217300415?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0033318217300415?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,9,3]],"date-time":"2018-09-03T22:53:15Z","timestamp":1536015195000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0033318217300415"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,7]]},"references-count":17,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2017,7]]}},"alternative-id":["S0033318217300415"],"URL":"https:\/\/doi.org\/10.1016\/j.psym.2017.02.003","relation":{},"ISSN":["0033-3182"],"issn-type":[{"value":"0033-3182","type":"print"}],"subject":[],"published":{"date-parts":[[2017,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Valproate-Induced Hyperammonemic Encephalopathy in General Hospital Patients With One or More Psychiatric Disorders","name":"articletitle","label":"Article Title"},{"value":"Psychosomatics","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.psym.2017.02.003","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 Academy of Psychosomatic Medicine. Published by Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}